MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,CHILD

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,CHILD
Catalog Number MDS9387
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the sphygmomanometer dial is on the 300 marks.It needs to be even at the 0 to read properly.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline hand held aneroid with readings off and stated the sphygmomanometer dial is on the 300 mark and needs to be even at the 0 to read properly.Medline received one sample and performed accuracy testing using a fluke bp pump with a built in manometer, checked for matching values on the gauge and the bp pump, measured the cuff at points 180, 200, and 300, and observed for leakage.No leakage was observed and gauge readings matched the set fluke parameters; the complaint was not confirmed.The gauge needle was off the set resting mark when received, the cuff was recalibrated before testing, and the sample is working as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,CHILD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50869984
Report Number1417592-2026-48984
Device Sequence Number18814111
Product Code DXQ
UDI-Device Identifier10080196177745
UDI-Public10080196177745
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9387
Device Lot Number65125010002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/01/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown